| Catalog Number |
FX-410615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a left side rupture.The device remains implanted.
Additional Manufacturer Narrative
Photo analysis: visual analysis of the photographs identified: rupture: observed, opening on the device but cannot perform an assessment of the opening as no microscopic analysis can be performed.No further actions are required since no issue in the manufacturing of the device is observed.Clarification to d.9.Returned to mfg on: the device has not been returned.
Event or Problem Description
Healthcare professional reported a left side rupture.Device has been explanted and replaced.
Event or Problem Description
Device has been explanted and replaced.